6 weeks post second ablation

Hi everyone,

I am six weeks post second ablation. I saw my EP yesterday. We were discussion my current situation which is actually not very good. I am now taking Emconcor and Asaflow. I stopped taking Tambocor which didn't help and Rythmodan ( @Koll, it gave me so many abdominal side effects and did not help my AF and my PAC). So far I am still suffering from lots of extrabeats, like every two beats, incited by fatigue, lying down, upset abdomen and mild exercise but my EP thinks that my current PAC's are not caused by ablation inflammation. So basically I have to learn to deal with it or when it gets too bad he will perform a third ablation but only when my extrabeats are present during the procedure so they can locate their origin and ablate them.

My major problem is that I only went ahead with the ablation because of my AF but now after two ablations my major problem is the presence of these PAC/extrabeats. It is hard enough to know that my ablations did not eradicate my AF but they even caused a new even more debilitating situation. I did have some PAC prior to the ablation but they were not very extensive or frequent.

Anyone else worse off after ablation? What can I do? Please give me some advice.

Last edited by

2 Replies

  • Hi Nikita7, you are suffering. I did think of having an ablation to help my persistent AF which causes me the same sort of problems you are experiencing but after a 7 day monitor, a pacemaker is being considered as medication makes it worse. I have tried several different drugs over the 12 years I have had AF but nothing works. I wonder why EP's are so reluctant to give pacemakers for AF sufferers, surely the cost of all the different drugs far outweighs the cost of the operation?

    As your ablations have not helped, surely a pacemaker would help you?

    I wish you all the best and hope your heart problems will soon be sorted.


  • Hi - as I understand it, pacemakers help with tachycardia *fast pulse* but are no help with the fibrillations in AF? Therefore they do not completely help.

You may also like...